# SDR UIEA200400172

- Difficulty date: September 23, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1491500102
- Condition: Failed
- Location: Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

CAPTAINS ADI FAILED.  INSTRUMENT WARNING LIGHT AND ATTITUDE LIGHT, UNABLE OT SWITCH TO NR 3 INU DUE TO BEING INOPERATIVE.  REMOVED AND REPLACED CAPTAINS ADI IAW MM 34-41-05, OPS NORMAL.  REMOVED AND REPLACED NR 1 AND NR 3 INU IAW MM 34-41-03 CHECKS ALL SYSTEM OPERATE NORMAL.  FUEL DUMPED 59.4 KGS.  (M)
